ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Pal, Chandan and Pradhan, Somnath (2019) Risk sensitive control of pure jump processes on a general state space. In: STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, 91 (2). pp. 155-174.

Yaji, Vinayaka G and Bhatnagar, Shalabh (2018) Stochastic recursive inclusions with non-additive iterate-dependent Markov noise. In: STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, 90 (3). pp. 330-363.

Ghosh, Mrinal K and Saha, Subhamay (2014) Risk-sensitive control of continuous time Markov chains. In: STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, 86 (4). pp. 655-675.

Banerjee, Tamal and Iyer, Srikanth K (2013) Limit laws for coverage in backbone-sensor networks. In: STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, 85 (1). pp. 98-110.

This list was generated on Sun Apr 14 10:33:57 2024 IST.